# SDR AALA202501155066

- Difficulty date: November 24, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,635 hours, 33,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 L BTW FR69 TO FR70 AT AFT GALLEY AREA MEASURE OF CRACK IS L= 0.776 INCH. MAINTENANCE REPLACED SHEAR PLATE AND FASTENERS LOCATED STR 23 L BTW FR69 TO FR70 AT AFT GALLEY AREA I.A.W  A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53474180.
